SciELO - Scientific Electronic Library Online

 
vol.23 issue40MODELOS DE CRECIMIENTO. UNA INTERPRETACIÓN KEYNESIANALOS MODELOS DE DIFUSIÓN EVOLUCIONISTA. UNA APROXIMACIÓN INSTITUCIONAL author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cuadernos de Economía

Print version ISSN 0121-4772

Abstract

VILLAMIL, Jaime  and  PECHA, Arcenio. LA PARADOJA LIBERAL CON RELACIONES DE PREFERENCIA BORROSAS. Cuad. Econ. [online]. 2004, vol.23, n.40, pp.55-77. ISSN 0121-4772.

Several authors have studied Arrow’s Impossibility Theory [1951] with fuzzy preferences; however, only a few of them have studied Sen’s Liberal Paretian Impossibility [1970a] with unclear preferences. This article traces developments which have been made from the Liberal Paradox with fuzzy preferences after Subramanian [1987] and outlines possible way forward for understanding Lotteries in Social Choice also with unclear preferences.

Keywords : fuzzy preferences; decision-making in conditions of uncertainty; social choice; liberalism.

        · abstract in Spanish | French     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License